# SDR DALA2025070805156

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 12,491 hours, 1,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Controller
- Part number: 899502
- Part serial: 247018930
- Condition: Faulty
- Location: Zone 800
- Part time: 12,478 hours, 1,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3420 1R DOOR SHOWING OPEN ON TAXI OUT WHEN IT WAS CLOSED. CORRECTIVE ACTION: R/R PSCU IAW A330 AMM 52-71 BITE TEST OK. (7283898)
